Hail, Harmon
- When
- November 7, 1:50 PM CST
- Where
- Harmon County, 5 mi W of Hollis
- Measured
- 1.75 in hail
- Reported by
- Trained Spotter
- Coordinates
- 34.690, -100.008
A powerful storm system moving through the southern Great Plains produced tornadoes, large hail, damaging winds and flooding across parts of Oklahoma and western north Texas on November 7-8, 2011. The strong storm system generated severe weather including tornadoes, large hail, damaging winds and flooding from the early afternoon of November 7th through the early morning of November 8th.
Every event with a place to put it. Tap one for its entry below.
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
The episode as NWS OUN wrote it up.
A powerful storm system moving through the southern Great Plains produced tornadoes, large hail, damaging winds and flooding across parts of Oklahoma and western north Texas on November 7-8, 2011.
The strong storm system generated severe weather including tornadoes, large hail, damaging winds and flooding from the early afternoon of November 7th through the early morning of November 8th. Several supercell thunderstorms developed over southwest Oklahoma during the mid-afternoon hours and moved northeast. One particularly nasty supercell thunderstorm developed over northern Wilbarger county in north Texas. This thunderstorm moved northeast into Tillman county, eventually producing at least eight tornadoes over a five county area. Two of the tornadoes moved near two Oklahoma Mesonet sites, both taking direct hits. The Mesonet site at Tipton measured 86.4 mph before it was destroyed. The Mesonet site near Fort Cobb measured 91.4 mph before it was destroyed. Both sites also recorded significant drops in surface pressure. Other supercells over southwest Oklahoma eventually congealed into a complex of storms and moved east into central Oklahoma. Numerous reports of high winds (92 mph near Clinton, OK) and hail up to golf ball-size were reported. The severe threat transitioned to a heavy rain and high threat after sunset.
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before the first event at Nov 7, 10:49 AM CST, 3 hours 1 minute earlier.
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORMAN OK 1049 AM CST MON NOV 7 2011 .DISCUSSION... A WARM FRONT IS MAKING FAIRLY STEADY PROGRESS TO THE NORTHWEST THIS MORNING. IT HAS BEEN SOMEWHAT DIFFICULT TO LOCATE AT TIMES...DUE TO THE PRESENCE OF A COUPLE OF MOISTURE GRADIENTS. THE POSITION LATE THIS MORNING APPEARS TO BE FROM ABOUT CHEYENNE...TO ENID...TO MEDFORD. NUMEROUS SHOWERS AND THUNDERSTORMS WERE ALONG AND NORTH OF THE FRONT. ADDITIONAL SHOWERS AND STORMS WERE NUMEROUS OVER CENTRAL OKLAHOMA AS WELL...AS LARGE QUANTITIES OF LOW-LEVEL MOISTURE CONTINUED TO STREAM NORTH INTO NORTH TEXAS AND OKLAHOMA. A FEW BREAKS IN THE CLOUDS WERE NOTED OVER WESTERN NORTH TEXAS AND SOUTHWEST OKLAHOMA. THIS IS IN LINE WITH THE OVERALL PLAN FOR TODAY...IN WHICH CLOUDS BREAK UP SOMEWHAT IN OUR SOUTHWEST COUNTIES...ENHANCING THE RISK OF SEVERE STORMS THERE. THE LATEST SHORT-RANGE MODELS CONTINUE TO SUPPORT THE IDEA THAT SUPERCELLS WILL FORM THIS AFTERNOON...THEN STORMS WILL FORM INTO A LONG LINE THIS EVENING. THE LINE WILL THEN ADVANCE EAST ACROSS OUR FORECAST AREA TONIGHT AND TOMORROW. ONLY MINOR CHANGES WERE MADE TO THE FORECAST THIS MORNING. && .PREV DISCUSSION... /ISSUED 603 AM CST MON NOV 7 2011/ AVIATION... AREAS OF IFR CEILINGS AND FOG WILL OCCUR OVER PORTIONS OF NORTHERN AND WESTERN OK THROUGH MID-MORNING AS LOW LEVEL MOISTURE CONTINUES TO ADVECT TO THE NORTHWEST OVER COOL GROUND. ELSEWHERE... MVFR CEILINGS AND LIGHT FOG WILL BE COMMON. SCATTERED T-STORMS WILL BE SPREADING NORTH FROM SW OK INTO NORTHERN OK THROUGH MIDDAY. T-STORMS WILL BECOME MORE WIDESPREAD BY TONIGHT AS A STRONG UPPER LEVEL STORM SYSTEM APPROACHES. SCATTERED SEVERE STORMS WILL BE POSSIBLE THIS AFTERNOON AND EVENING MAINLY ACROSS SW OK AND WESTERN N-TX. PREV DISCUSSION... /ISSUED 436 AM CST MON NOV 7 2011/ DISCUSSION... SCATTERED THUNDERSTORMS OCCURRING FROM SW OK INTO E-CENTRAL OKLAHOMA WILL CONTINUE TO SPREAD TO THE NE THIS MORNING. THE ACTIVITY IS OCCURRING IN AREA OF DEEPER MOISTURE AND WARM ADVECTION SITUATED NEAR THE NOSE OF THE LOW LEVEL JET. TRAINING ECHOES OVERNIGHT LED TO A NARROW BAND OF HEAVY RAIN IN SOUTH CENTRAL OKLAHOMA... WITH AMOUNTS OF 4 TO NEAR 7 INCHES. ACTIVITY HAS BECOME MORE PROGRESSIVE SINCE THEN WITH RECENT RAINFALL AMOUNTS ON THE ORDER OF 1 TO 2 INCHES. MEANWHILE... LOW LEVEL SOUTHEAST WINDS CONTINUE TO ADVECT DEWPOINTS IN THE LOWER TO MID 60S NORTH THROUGH CENTRAL OKLAHOMA. A TRANSITORY BAND OF FOG HAS BEEN DEVELOPING FROM NORTH CENTRAL INTO SW OK AS THE MOIST AIR MOVES OVER COOLER GROUND. ADDITIONAL THUNDERSTORM DEVELOPMENT IS EXPECTED TO OCCUR LATE TODAY AND THROUGH THE NIGHT AS A STRONG UPPER LEVEL STORM SYSTEM... CURRENTLY MOVING THROUGH ARIZONA... APPROACHES THE AREA. THERE WILL BE A POTENTIAL FOR SEVERE THUNDERSTORMS... INCLUDING SUPERCELLS... THIS AFTERNOON AND EVENING. THE MOST LIKELY AREA FOR THE STRONGEST STORMS CURRENTLY APPEARS TO BE IN SOUTHWEST OKLAHOMA AND WESTERN NORTH TEXAS. THE DEEP LAYER SHEAR WILL CONTINUE TO INCREASE TODAY AS THE UPPER SYSTEM APPROACHES. THE DISTRIBUTION OF CONVECTION AND CLOUD COVER THROUGH EARLY AFTERNOON WILL MODULATE THE LEVEL OF INSTABILITY THAT DEVELOPS BY LATE THIS AFTERNOON. THE NAM GENERATES AN INSTABILITY MAXIMA FOR LATER TODAY OVER PORTIONS OF OUR TX COUNTIES AHEAD OF A SHARPENING DRYLINE OVER WEST TEXAS. THIS INSTABILITY FIELD COULD ALSO BE ADVECTED NORTHWARD INTO SW OK BY A STRENGTHENING LOW LEVEL JET. MORE WIDESPREAD CLOUDS AND RAIN IN THIS AREA WOULD DIMINISH THE POTENTIAL FOR HIGHER INSTABILITIES. OUR CURRENT THINKING... ASSUMING SUFFICIENT INSTABILITY IS AVAILABLE... CALLS FOR SCATTERED THUNDERSTORMS... SOME OF THEM SUPERCELLS... TO DEVELOP THIS AFTERNOON AND/OR EVENING. THE CONVECTION IS THEN EXPECTED TO ORGANIZE INTO A MORE LINEAR SQUALL LINE REGIME LATER TONIGHT AS A COLD FRONT AND DRYLINE BEGIN ADVANCING EAST ACROSS THE AREA. LOCALLY HEAVY RAINFALL COULD ALSO BECOME A CONCERN ONCE AGAIN TONIGHT DEPENDING ON HOW QUICKLY THE SQUALL LINE ADVANCES TO THE EAST. PRECIPITABLE WATER AMOUNTS APPROACHING 1.4 INCHES ACROSS THE AREA ARE QUITE HIGH COMPARED TO THE CLIMATOLOGICAL NORM FOR THIS TIME OF YEAR. THIS WAS EVIDENCED BY THE EFFICIENT RAIN PRODUCING STORMS THAT OCCURRED EARLY THIS MORNING. BY TUESDAY MORNING... MOST OF THE ACTIVITY SHOULD BE CONFINED TO CENTRAL AND EASTERN OKLAHOMA BEFORE IT COMES TO AN END IN THE EAST BY EARLY TUESDAY EVENING. DRY AND COOLER AIR WILL SPREAD INTO THE REGION FOR WEDNESDAY AND THURSDAY WITH TEMPERATURES THEN WARMING BY THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 72 60 64 37 / 70 90 40 10 HOBART OK 70 54 62 32 / 70 70 20 0 WICHITA FALLS TX 74 58 72 39 / 70 80 30 10 GAGE OK 67 44 49 29 / 70 50 20 0 PONCA CITY OK 69 58 63 35 / 80 90 60 10 DURANT OK 74 62 73 42 / 30 80 70 10 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...NONE. TX...NONE. && 23/09
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
1118 AM CST MON NOV 7 2011
OKZ004>048-050>052-TXZ083>090-081100-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
1118 AM CST MON NOV 7 2011
THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.
.DAY ONE...TODAY AND TONIGHT...
THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH TONIGHT
ACROSS MUCH OF OKLAHOMA AND ALL OF WESTERN NORTH TEXAS. SEVERE
WEATHER IS MORE LIKELY TO OCCUR THIS AFTERNOON AND EVENING OVER WEST
CENTRAL AND SOUTHWEST OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS.
LOCATION...
THE AREA MOST AT RISK IS WEST OF SEILING...WEATHERFORD...LAWTON AND
WICHITA FALLS.
TIMING...
THE MOST LIKELY TIME FOR SEVERE THUNDERSTORMS IS FROM 2 PM
UNTIL 9 PM.
IMPACTS...
SOME DAMAGE TO AUTOMOBILES AND ROOFTOPS FROM LARGE HAIL. THE LARGEST
HAIL MAY BE GREATER THAN TWO INCHES DIAMETER.
DAMAGING STRAIGHT LINE WINDS AND TORNADOES.
RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS THE
RISK AREA SHOULD PLAN FOR SEVERE WEATHER OPERATIONS FROM 2 PM UNTIL
9 PM.
DISCUSSION...
A VERY HUMID AIRMASS EXISTS AND IS EXPECTED TO MAINTAIN ITSELF
ACROSS ALL BUT NORTHWEST OKLAHOMA. THINNING CLOUDS ACROSS THE
SOUTHERN TEXAS PANHANDLE WILL ALLOW WARMER SURFACE AIR TO MOVE INTO
SOUTHWEST OKLAHOMA AND ADJACENT PARTS OF NORTH TEXAS THIS AFTERNOON.
AN UPPER LEVEL TROUGH ARRIVING FROM THE WEST WILL PROVIDE INCREASED
ENERGY TO ALLOW STRONG AND SEVERE THUNDERSTORMS FROM
MID-AFTERNOON UNTIL MID-EVENING. THE WIND PROFILE WILL BECOME
INCREASINGLY FAVORABLE FOR SUPERCELL THUNDERSTORMS. THERE IS A
CONSIDERABLE RISK OF TORNADOES WITH SOME OF THE THUNDERSTORMS. THE
SUPERCELL THUNDERSTORMS WILL MOVE VERY QUICKLY TO THE NORTHEAST.
PERSONS IN WESTERN OKLAHOMA AND ADJACENT PARTS OF TEXAS SHOULD
REVIEW SEVERE WEATHER SAFETY RULES AND HAVE A PLAN OF ACTION. IN
ADDITION TO THE TORNADO POTENTIAL...SOME THUNDERSTORMS ARE EXPECTED
TO PRODUCE DAMAGING HAIL.
DURING THE EVENING A LINE OF THUNDERSTORMS IS EXPECTED TO FORM IN
WESTERN OKLAHOMA. THE MAIN HAZARDS WILL THEN BECOME HEAVY RAIN AND
DAMAGING WIND. THESE THUNDERSTORMS ARE EXPECTED TO MOVE WEST TO EAST
ACROSS MOST OF OKLAHOMA OVERNIGHT.
PROBABILITY TABLE...
VALID THROUGH 700 AM CST TUESDAY NOV 8.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.
OTHER HAZARDOUS WEATHER...
HEAVY RAINFALL THIS EVENING AND OVERNIGHT MAY PRODUCE SOME
FLOODING...ESPECIALLY IN SOUTH CENTRAL OKLAHOMA.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...
THUNDERSTORM OUTLOOK...
THE CHANCE OF STRONG THUNDERSTORMS WILL LINGER INTO TUESDAY MORNING
OVER SOUTHEAST OKLAHOMA. DRY WEATHER IS THEN FORECAST FOR SEVERAL
DAYS UNTIL A CHANCE OF THUNDERSTORMS RETURNS ON SUNDAY.
OTHER HAZARDOUS WEATHER...
LIMITED FROST AND FREEZING TEMPERATURES MAY OCCUR THURSDAY AND
FRIDAY MORNINGS.
THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED AT 5 AM
TUESDAY.PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1117 AM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0100 AM FLASH FLOOD TURNER FALLS 34.42N 97.15W
11/07/2011 MURRAY OK LAW ENFORCEMENT
SEVERAL FOOT BRIDGES DAMAGED IN THE PARK. SEVERAL
BUILDINGS FLOODED IN THE PARK. SEVERAL PEOPLE STRANDED
ACROSS A CREEK IN THE PARK.
0200 AM FLASH FLOOD SULPHUR 34.51N 96.98W
11/07/2011 MURRAY OK FIRE DEPT/RESCUE
SOME STREETS IN TOWN WERE CLOSED, BUT WERE REOPENED BY
LATE MORNING.
&&
JPIKEPRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
1208 PM CST MON NOV 07 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0200 AM FLASH FLOOD DAVIS 34.50N 97.12W
11/07/2011 MURRAY OK EMERGENCY MNGR
CULVERT WASHED OUT ON HANOVER ST BETWEEN CHERRY RD AND
HWY 7
&&
JPIKESPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 1225 PM CST MON NOV 7 2011 OKZ014-021-071900- ROGER MILLS OK-BECKHAM OK- 1225 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR BECKHAM AND ROGER MILLS COUNTIES. AT 1225 PM CST...A LINE OF STRONG THUNDERSTORMS WAS LOCATED FROM DEMPSEY TO 13 MILES SOUTHWEST OF TEXOLA...MOVING NORTHEAST AT 35 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3494 10021 3552 9980 3578 9960 WR
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 106 PM CST MON NOV 7 2011 OKZ014>016-071915- CUSTER OK-DEWEY OK-ROGER MILLS OK- 106 PM CST MON NOV 7 2011 ...SIGNIFICANT WEATHER ADVISORY... THIS SIGNIFICANT WEATHER ADVISORY IS FOR CUSTER...DEWEY AND ROGER MILLS COUNTIES. AT 106 PM CST...A STRONG THUNDERSTORM WAS LOCATED 4 MILES SOUTHEAST OF STRONG CITY...MOVING NORTHEAST AT 45 MPH. HAZARDS INCLUDE... HAIL UP TO THE SIZE OF NICKELS... WIND GUSTS TO 50 MPH... MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING WEATHER CONDITIONS. LAT...LON 3589 9940 3575 9923 3551 9954 3563 9970 WR
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
129 PM CST MON NOV 7 2011
OKZ033-034-072000-
GREER OK-HARMON OK-
129 PM CST MON NOV 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR GREER AND HARMON COUNTIES.
AT 129 PM CST...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF
HOLLIS...MOVING NORTHEAST AT 70 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 40 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3482 10001 3506 9970 3508 9937 3504 9936
3459 9997 3463 10001
WRSPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
133 PM CST MON NOV 7 2011
OKZ036-TXZ083-072015-
JACKSON OK-HARDEMAN TX-
133 PM CST MON NOV 7 2011
...SIGNIFICANT WEATHER ADVISORY...
THIS SIGNIFICANT WEATHER ADVISORY IS FOR HARDEMAN AND JACKSON
COUNTIES.
AT 133 PM CST...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTH OF
GOODLETT...MOVING NORTHEAST AT 35 MPH.
HAZARDS INCLUDE...
HAIL UP TO THE SIZE OF NICKELS...
WIND GUSTS TO 50 MPH...
MONITOR THE WEATHER SITUATION CLOSELY AND BE ALERT FOR THREATENING
WEATHER CONDITIONS.
LAT...LON 3434 9999 3461 9948 3465 9951 3462 9948
3456 9929 3420 9983 3427 10001The Altus AFB radar (KFDR), 101 km away, was scanning. The volume nearest the first event began at 19:51 UTC.
16 hail, 14 tornado, 13 thunderstorm wind. Local standard time, as filed.
This tornado continued northeast from Wilbarger county, Texas into far southeast Jackson County, OK before moving into Tillman County. No known damage occurred in Jackson County.
This violent tornado continued northeast into Tillman county about 9 miles SSW of Tipton. The most severe damage occurred at the Oklahoma State University Agronomy Research Station. The buildings at the site were demolished, with most of the debris thrown into the nearby fields. The trees surrounding the site were debarked and splintered. Other damage was to the Tipton Mesonet site that took a direct hit. The wind speed maxed out at 86.4 mph before the site was demolished by flying debris. The tornado lifted about 3 miles NNE of Tipton.
A satellite tornado was observed rotating around the EF4 tornado south of Tipton. No damage is known to have occurred from this tornado.
Another large tornado developed west-northwest of Manitou, OK and moved north-northeast toward the Kiowa county border. The tornado crossed into Kiowa county just east of US Highway 183.
The hail was reported near the town of Lugert.
The wind gust was estimated.
This tornado continued into Kiowa County from Tillman County. The tornado only briefly entered the county before dissipating with no damage reported.
This brief tornado occurred east of Snyder, north of US Highway 62. No known damage occurred with this tornado.
This tornado began just west of the Wichita Mountain Wildlife Refuge in Kiowa county, and continued northeast through the refuge, and then entered Kiowa county a 2nd time before lifting. This portion of the tornado was only briefly in Kiowa county with no known damage reported.
This large tornado developed just west of the Wichita Mountain Wildlife Refuge in Kiowa County, then moved northeast into Comanche County and over the refuge. An elk was killed in the park, but little other damage occurred, despite the large size of the tornado. The tornado moved back into Kiowa County near Saddle Mountain.
This large tornado continued into Kiowa county from Comanche county. The tornado dissipated about 1 mile east-northeast of the community of Saddle Mountain, shortly after entering the county for the 2nd time. No known damage occurred with this portion of the tornado.
This brief tornado occurred east-northeast of Saddle Mountain. No known damage occurred with the tornado.
This brief tornado occurred northeast of Saddle Mountain and just south of State Highway 19. No known damage occurred with the tornado.
Several storm spotters observed a tornado southeast of Carnegie. This tornado moved about 3 miles to the northeast, but no reports of damage were received.
The wind gust was measured at KCSM.
Several storm spotters observed a tornado that moved 13 miles from southwest of Fort Cobb to Fort Cobb Lake to SW of Albert. This tornado was observed to be multiple vortex at times. Near the beginning of the tornado path, a barn and cattle pens were damaged. As the tornado approached Fort Cobb Lake, the Oklahoma Mesonet weather station just south of Fort Cobb Lake reported a wind gust of 91 mph at 5:08 pm CST before a large irrigation pivot from a nearby field knocked the instrument tower down.
The wind gusts were also estimated at 60 mph.
In addition to the hail, the winds were estimated at 60 mph.
The wind gust was measured at KLTS.
The wind gust was measured at the Altus/Quartz Mountain Airport.
This tornado began northeast of Blanchard, paralleling Highway 62 on the north side. Most of the damage was confined to trees being snapped, with slightly more severe damage as the tornado crossed Highway 62, south of Highway 9. A barn lost most of its roof, with other roof/siding/awning damage to a residence as well. The tornado lifted prior to reaching the H.E. Bailey spur of I-44.
Damage was reported to hangars and planes at Max Westheimer Airport.
The wind gust was estimated near 12th Avenue NE and Tecumseh Road.
Power poles and lines were blown down. A few outbuildings were damaged and a utility trailer rolled.
Numerous trees were blown down. Minor structural damage was also reported.
After NWS Directive 10-1605, the rules offices file Storm Data by.
Every storm in Oklahoma in 2011Every state in 2011This day in weather historyThe tornado archive for Oklahoma, 2011Warnings in Oklahoma, November 2011
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 349824, 349825, 349826, 353593, 353589, 362650, 353590, 349827, 349830, 353592, 353591, 349831, 353597, 353595, 349832, 353596, 353598, 353599, 349833, 349809, 349834, 349811, 349836, 349837, 349840, 349842, 349843, 349844, 349845, 349846, 349847, 349849, 349850, 349851, 349854, 349855, 353580, 349858, 349860, 349863, and more.